Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I used Advair for two weeks, because I had asthma attacks. Anyway, I am now hoarse, and I can’t speak without coughing. Is it possible that Advair causes hoarseness?

Loading...


Hi, I used Advair when I had chronic bronchitis. It did help me with cough and breathing, but I had the same side effects as you. I was hoarse because of the throat irritation, which is not a rare symptom. It was very difficult to speak loud or long, because of the hoarseness. But doctor said that this is not serious, and that I could continue with a treatment. I didn’t need the strongest Advair, so I used 250/50 twice a day. I have to admit that I was a little scared when a doctor told me that Advair is a corticosteroid, because I heard that this kind of drugs could cause eye problems, including cataracts and glaucoma. When I asked my pharmacist about that, he told me that it sometimes happens to people who used Advair for a long time, but since I have bronchitis, I used it only for couple of weeks. If hoarseness is really bothering you, try drinking more water and tea, it helped me.
Reply

Loading...